Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Not a question but input
Oct 17, 2006

Dr. Wohl

Rayataz to Lexiva

Oct 10, 2006

Hello,

I've been on Epzicom, Rayataz, Novir for 10 month now. I had good VL surpression within weeks. My CD4 went up from 250 to 377 (20% to 30%) - so far so good. I have problems with my stomach al the time (accid) as well as high biliburin levels. For the last two++ month I had most days bad fatigue. Today my doctor switched my Rayataz to Lexiva. He thinks that might help with the stomach problems and elevated biliburin. As to the fatigue he wasn't sure... Does that switch sound like a good move to you? Is the risk of liphostrophy higher with Lexiva than Rayataz? What about other side effects?

Thanks :o)

That question was in the Bodies newsletter. I noticed the person is taking Norvir (ritonavir). I took that for a month and it is very hard on the stomach and causes burning and acid reflux along with many other things. It is a nasty drug but helps those who can handle it I guess. I just wanted to add my input as a man with experience and I know exactly what the person is dealing with.

Thanks for all the usefull info and the help you are giving to people in need.

Sincerely,

Mark

Response from Dr. Wohl

Thanks. Mark. You are correct. Norvir (ritonavir) can cause stomach problems for some people.

DW



Previous
expired valtrex
Next
Medication Changes

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement